# SDR CSXA06SH088

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145
- Aircraft time: 12,521 hours, 12,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145211700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT OMEGA BEAM FROM FR 20 TO 24 HAS CORROSION.  MAINTENANCE SPLICED IN NEW LT OMEGA BEAM AT FR 18 TO 24 IAW EC5320-01229.
